Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Body heat, vomiting episodes. Taking metropropol. History of high BP, cholesterol. Treatment?

Last year I had bigeminy . It has gone away with metropropol , diet and exercise. I was also diagnosed with small plaque in one coronary artery . Along with that I have high blood pressure and cholesterol which is controlled pretty good with medication also. I m 56. 6 5 240 lbs . Other being harder and harder to lose weight I feel good. Question- when I exercise especially in the heat it s getting more frequent where I will overheat and vomit during a cardio workout like bike riding or hiking. Is it related to my CAD or is it normal to do so as I age. Or should I back off?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

Thanks for your concerns. Usually, when that happens, you are exceeding your aerobic capabilities and can have build up of lactic acid, thus you may be overexerting; remember that for fat burn you don't need to be constantly at more than 80% of your predicted heart rate by age.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Tue, 16 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor